View Full Version : Finasteride and Constipation

06-28-2015, 01:56 PM
Hi all, Im new here but been looking around the forum but didnt find anything related to finasteride and bowel problems

I have been taking fin for 2 weeks. 0.5 mg per day and noticed I have been constipated for nearly as long, Could be a conincdence.

Im wondering has anyone experienced this?

Also maybe I should go 0.5mg EOD. Sides wise also I had ball for few days but it subsided. No problems getting an errection.

I read an piece that fin can lead to cancer and other such thing. Just wondering opinions on this?


06-28-2015, 02:22 PM
Ugh. It's your diet. Please don't blame Finasteride for something outrageous as constipation.

Eat fibrous foods such as raspberries, pears, and Ezekiel cereal.

06-28-2015, 02:42 PM
Another person posted some similar situation regarding constipation and Finasteride:


06-28-2015, 02:52 PM
Thanks just had a read!

Whats the score with fin and cancer? I read some alarming things

Still wanna continue taking it but just that kinda a stuff freaks me out a tad

WHTC Clinic
06-28-2015, 05:16 PM
You are more than likely experiencing constipation by dehydration perhaps. I don't often hear of this being an issue with finasteride.